Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On modified divided differences. II

Author: Gertrude Blanch
Journal: Math. Comp. 8 (1954), 67-75
MSC: Primary 65.0X
MathSciNet review: 0061883
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Arnold N. Lowan and Jack Laderman, On the distribution of errors in $n$th tabular differences, Ann. Math. Statistics 10 (1939), 360–364. MR 759, DOI
  • A. van Wijngaarden, Afrondingsfouten MR3, Tevens ZW-(1950)-.001. Math. Centrum Rekenfdeling, Amsterdam (in Dutch). See also A. M. Ostrowski. Two Explicit Formulae for the Distribution Function of the sums of $n$ Uniformly Distributed Independent Variables. Archiv d. Math., v. 3, 1952, p. 3-11.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society